# SDR HEEA087435

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,291 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 2966
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUEL TRANSFER CAUTION LIGHT DOES NOT ILLUMINATE WHEN SWITCH IS TURNED ON.
